# SDR SWAA2022030476223

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT ACTUATOR; 4 SKIN RIVETS WORKING; MARKED / REMOVED 4SKIN RIVETS FROM #4 SLAT ACTUATOR SKIN AT BOTTOM SIDE UNDER #4 SLAT ACTUATOR FITTING STEP HOLES UP TO 2N OVER. FOUND SIKIN CRACKED AT ONE OF THE HOLES IN SKIN I/A/W 737 NDTM PART 6 51-00-00 PRO 16. CUTOUT DAMAGED SKIN AND INSTALLED REPAIR DOUBLER AND FILLER I/A/W 737-700 SRM 57-42-01-2R-8 REPAIR8 ATAGS A14664 ABND A82380
